# SDR CALA2023020800355

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 84,266 hours, 18,346 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Lt Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, Y
- Precautionary procedure: A

## Discrepancy

CREW REPORTS A LOUD BANG FROM LEFT ENGINE FOLLOWED BY VIBRATION, ENGINE WAS SHUT DOWN AND CREW REPORTED OIL AND HYD QTY WENT TO ZERO. DD CONFIRMED NORMAL LANDING AND A/C WAS NOT OVERWEIGHT. LOCAL MX REPORTS SMALL METAL BALLS IN TAILPIPE ALONG WITH OIL EVERYWHERE. FOUND #1 ENGINE AGB COMPLETELY DESTROYED AND COMPONENTS SCH AS REMOVED AND INSTALLED NEW SERVICABL ENGINE SN 717604 USING SIGNED OFFS FROM TASK CARD 63-7100-1-9800 AND REFERENCING AMM TASK 71-00-02-400-840-C1
